Sausage mode propagation in a thick magnetic flux tube

Pardi, A., Ballai, I. orcid.org/0000-0002-3066-7653, Marcu, A. et al. (1 more author) (2013) Sausage mode propagation in a thick magnetic flux tube. Solar Physics, 289 (4). pp. 1203-1214. ISSN 0038-0938

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013 Springer Science+Business Media Dordrecht. This is an author-produced version of a paper subsequently published in Solar Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Magnetohydrodynamics (MHD); Sun; waves
Dates:
  • Accepted: 30 July 2013
  • Published (online): 29 August 2013
  • Published: 29 August 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
Hungarian Scientific Research Fund83133
Depositing User: Symplectic Sheffield
Date Deposited: 13 Mar 2020 15:15
Last Modified: 14 Mar 2020 14:19
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11207-013-0380-y
Related URLs:

Share / Export

Statistics